Electron. J. Differential Equations, Vol. 2017 (2017), No. 112, pp. 1-12.

Controllability and periodic solutions of nonlinear wave equations

Bui An Ton

The controllability of time-periodic solutions of a n-dimensional nonlinear wave equation is established with n=2,3. The result is used to establish the existence of time-periodic solutions of a nonlinear wave equation.

Submitted July, 25, 2016. Published April 26, 2017.
Math Subject Classifications: 35L05, 35L70, 93B05.
Key Words: Exact controllability; time-periodic solution; control; 3D nonlinear wave equation.

Show me the PDF file (207 KB), TEX file for this article.

Bui An Ton
Department of Mathematics
University of British Columbia
Bancouver, B.C. V6T 1Z2, Canada
email: bui@math.ubc.ca

Return to the EJDE web page